An approximate solution of $p$-value for PP Cramér-von Mises statistics (Chinese)

Cheng, Ping, Liu, Yixing . Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version) 1998. 18 :335-340

Locate this article in:

Bibtex

@article{CIS-150075,
  Author = {Cheng, Ping and Liu, Yixing},
  Title = {An approximate solution of $p$-value for PP Cramér-von Mises statistics (Chinese)},
  Journal = {Journal of Systems Science and Mathematical Sciences / Xitong Kexue yu Shuxue (Chinese version)},
  Volume = {18},
  Year = {1998},
  Pages = {335--340},
  Keywords = {}
}

Similar articles